Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 5:08 PM CDT for Adair County, Cherokee County, Muskogee County, Oklahoma. It was in force for 52 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 5:08 PM CDT (22:08 UTC)
- Expired
- Apr 3, 2014, 6:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Adair County, OK, Cherokee County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 54 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:08 PM CDT | HAIL 1 | Muskogee, OK | COVERING GROUND |
| Apr 3, 5:11 PM CDT | HAIL 1.25 | Muskogee, OK | |
| Apr 3, 5:15 PM CDT | HAIL 2 | Muskogee, OK | IN GRANDVIEW |
| Apr 3, 5:16 PM CDT | HAIL 1 | Fort Gibson, OK | |
| Apr 3, 5:24 PM CDT | HAIL 1.75 | Muskogee, OK | |
| Apr 3, 5:30 PM CDT | HAIL 1.5 | Muskogee, OK | CHANDLER ROAD AND YORK STREET. |
| Apr 3, 5:30 PM CDT | HAIL 2.5 | Muskogee, OK | SOCIAL MEDIA REPORT WITH PICTURE. |
| Apr 3, 5:56 PM CDT | HAIL 1 | Tahlequah, OK | HAIL COVERING GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
363
WUUS54 KTSA 032208
SVRTSA
OKC001-021-101-032300-
/O.NEW.KTSA.SV.W.0026.140403T2208Z-140403T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 600 PM CDT
* AT 507 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HULBERT TO 5 MILES NORTHWEST OF KEEFETON...AND
MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...TAHLEQUAH...BRAGGS...
SCRAPER...PUMPKIN CENTER...ELDON...PROCTOR...COOKSON AND CHEROKEE
LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3565 9492 3561 9556 3582 9535 3581 9527
3587 9523 3590 9528 3607 9511 3616 9457
TIME...MOT...LOC 2208Z 251DEG 34KT 3593 9507 3565 9541
HAIL...1.00IN
WIND...70MPH
$$2 follow-up statements
863
WWUS54 KTSA 032216
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU APR 3 2014
OKC001-021-101-032300-
/O.CON.KTSA.SV.W.0026.000000T0000Z-140403T2300Z/
CHEROKEE OK-MUSKOGEE OK-ADAIR OK-
516 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ADAIR...NORTHEASTERN MUSKOGEE AND CHEROKEE COUNTIES UNTIL 600 PM
CDT...
AT 514 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAHLEQUAH TO MUSKOGEE...AND MOVING NORTHEAST AT 55
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BRAGGS...SCRAPER...PUMPKIN
CENTER...TAHLEQUAH...COOKSON...CHEROKEE LANDING STATE PARK...ELDON
AND PROCTOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3565 9492 3561 9556 3582 9535 3581 9527
3587 9523 3590 9528 3607 9511 3616 9457
TIME...MOT...LOC 2216Z 240DEG 47KT 3600 9494 3572 9528
HAIL...1.75IN
WIND...70MPH
$$333
WWUS54 KTSA 032231
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT THU APR 3 2014
OKC001-021-101-032300-
/O.CON.KTSA.SV.W.0026.000000T0000Z-140403T2300Z/
CHEROKEE OK-MUSKOGEE OK-ADAIR OK-
531 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ADAIR...NORTHEASTERN MUSKOGEE AND CHEROKEE COUNTIES UNTIL 600 PM
CDT...
AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PROCTOR TO FORT GIBSON...AND MOVING NORTHEAST AT 40
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...COOKSON...CHEROKEE LANDING
STATE PARK...ELDON AND PROCTOR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3616 9457 3565 9492 3561 9556 3581 9527
3585 9523 3587 9523 3610 9492
TIME...MOT...LOC 2231Z 240DEG 34KT 3604 9474 3576 9519
HAIL...1.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:53 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 3, 2:53 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT THU APR 3 2014
.DISCUSSION...
TEMPERATURES IN THE LOWER/MID 80S HAS ERODED ANY CAP THAT
EXISTED...WITH CONVECTION CURRENTLY DEVELOPING ALONG ADVANCING COLD
FRONT ACROSS NE OK. SBCAPES RUNNING AROUND 3000-4000 J/KG AND
EFFECTIVE BULK SHEAR OF 40-50KTS ARE HIGHLY SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS A
TORNADO OR TWO POSSIBLE. LOCAL MODELS BRING THIS ACTIVITY INTO NW
AROUND 22-23Z...BUT WILL NEED TO KEEP AN EYE ON POSSIBLE WARM
SECTOR STORMS ACROSS SE OK AS WELL DEVELOPMENT ALONG THE COLD FRONT
EARLY THIS EVENING AS IT ENTERS SE OK. SEVERE WEATHER THREAT WILL
COME TO AN END BY LATE EVENING AS THE COLD FRONT FINALLY SURGES
THROUGH THE REGION.
DRIER AND COOLER WEATHER FOR FRIDAY INTO SATURDAY AS A RIDGE OF SFC
HIGH PRESSURE MOVES OVERHEAD. A LIGHT FREEZE IS POSSIBLE SATURDAY
MORNING IN PARTS OF NW AR...WITH LOW TEMPS FALLING JUST BELOW 32F.
NEXT UPPER SYSTEM IS PROGGED TO MOVE INTO THE REGION LATE IN THE
WEEKEND...WITH PRECIPITATION CHANCES INCREASING LATER SUNDAY INTO
SUNDAY NIGHT. HAVE INCREASED POPS SOME...ESPECIALLY OVER THE SRN
HALF OF THE AREA. WILL MAINTAIN THE MENTION OF ISOLATED STORMS FOR
SE OK/WCNTRL AR...ALTHOUGH LOW-LEVEL MOISTURE RETURN WILL BE
MARGINAL GIVEN THE LINGERING RIDGING CONDITIONS ALONG THE GULF.
PERSISTENT NWLY UPPER FLOW WILL KEEP THE COOL WEATHER GOING INTO
EARLY NEXT WEEK...WITH WARMER WEATHER RETURNING BY WEDNESDAY AS
SOUTH WINDS KICK BACK IN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 39 61 38 65 / 10 0 0 10
FSM 46 64 38 66 / 80 0 0 10
MLC 44 61 37 66 / 50 0 0 10
BVO 38 61 32 65 / 10 0 0 10
FYV 43 56 31 61 / 80 0 0 10
BYV 44 57 33 61 / 80 0 0 10
MKO 42 60 37 65 / 50 0 0 10
MIO 40 57 34 64 / 60 0 0 10
F10 42 60 37 65 / 10 0 0 10
HHW 47 67 39 66 / 70 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM THURSDAY FOR OKZ064-OKZ065-OKZ066-
OKZ071-OKZ073.
AR...NONE.
&&
SHORT TERM...05
LONG TERM....18Hazardous weather outlook, Apr 3, 1:28 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 128 PM CDT THU APR 3 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 130 PM CDT THU APR 3 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN AND FLASH FLOOD. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON OR EARLY EVENING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...WEST OF HIGHWAY 75 IN EASTERN OKLAHOMA. ONSET...MID TO LATE AFTERNOON. DISCUSSION... A DRY LINE AND COLD FRONT WILL SWEEP THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. THIS WILL IGNITE THUNDERSTORMS DURING THE AFTERNOON. MOIST AIR AHEAD OF THE FRONT WILL CONTRIBUTE TO INSTABILITY IN EXCESS OF 2000 JOULES/PER KG. STRONG WIND FIELDS WILL CONTRIBUTE TO SIGNIFICANT SHEAR AND THE LIKELIHOOD OF ROTATING STORM CELLS AND THE POTENTIAL FOR TORNADOES. THE HIGHEST LIKELIHOOD WILL BE FAR EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. THUNDERSTORMS RISK WILL DIMINISH BY LATE EVENING. WINDY CONDITIONS AND VERY DRY AIR BEHIND THE DRY LINE WILL YIELD AN ELEVATED FIRE THREAT PRIMARILY WEST OF HIGHWAY 75 IN EASTERN OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO FRIDAY WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH WILL MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS ON SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT. EMERGENCY MANAGEMENT PLANNING STATEMENT... MONITOR THE LATEST FORECASTS AS DETAILS AND POTENTIAL IMPACTS CONTINUE TO BE REFINED THROUGHOUT THE DAY. A REVIEW OF SEVERE WEATHER SAFETY AND ACTION PLANS IS RECOMMENDED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 3, 4:46 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU APR 3 2014
OKZ065-066-071-032215-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
446 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
BRYANT...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELEETKA...HENRYETTA...BRYANT...
DEWAR...HOFFMAN...GRAYSON...SCHULTER AND PIERCE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3532 9620 3560 9588 3543 9566 3526 9598
3529 9599 3528 9617
TIME...MOT...LOC 2146Z 231DEG 37KT 3537 9600Local storm report, Apr 3, 4:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 1 E KANSAS 36.21N 94.78W
04/03/2014 E0.75 INCH DELAWARE OK TRAINED SPOTTER
&&
JDSLocal storm report, Apr 3, 4:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 1 E KANSAS 36.21N 94.78W
04/03/2014 E0.75 INCH DELAWARE OK STORM CHASER
&&
SFPLocal storm report, Apr 3, 5:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL 2 WNW MUSKOGEE 35.76N 95.40W
04/03/2014 E0.88 INCH MUSKOGEE OK TRAINED SPOTTER
&&
JDSLocal storm report, Apr 3, 5:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 2 WNW MUSKOGEE 35.76N 95.40W
04/03/2014 E0.88 INCH MUSKOGEE OK STORM CHASER
&&
SFPLocal storm report, Apr 3, 5:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST HULBERT 35.93N 95.14W
04/03/2014 E70 MPH CHEROKEE OK BROADCAST MEDIA
60 TO 70 MPH WINDS AND PEA SIZE HAIL.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 24 min |
| Apr 2, 10:07 PM CDT | Fire Weather Watch | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more | 5 hr |
| Apr 3, 3:29 AM CDT | Red Flag Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 12 hr |
| Apr 3, 7:29 AM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 3, 7:52 AM CDT | Special Weather Statement | TSA | Latimer | 53 min |
| Apr 3, 8:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 45 min |
| Apr 3, 8:48 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 3, 8:58 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Apr 3, 9:03 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 42 min |
| Apr 3, 10:01 AM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Apr 3, 10:31 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Apr 3, 12:13 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| Apr 3, 1:13 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 2:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 60 min |
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 35 min |
| Apr 3, 2:35 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Apr 3, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 43 min |
| Apr 3, 2:55 PM CDT | Special Weather Statement | TSA | Ottawa | 50 min |
| Apr 3, 3:22 PM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Apr 3, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Apr 3, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 63 min |
| Apr 3, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 59 min |
| Apr 3, 4:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 39 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 46 min |
| Apr 3, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 39 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 41 min |
| Apr 3, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 45 min |
| Apr 3, 6:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 45 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Apr 3, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 50 min |
| Apr 3, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.